# SDR CA081223007

- Difficulty date: November 23, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: AE7010101H0114
- Condition: Leaking
- Location: Oil Cooler
- Part time: 577 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS ON A REGULAR TRAINING FLIGHT WHEN THE CREW NOTICED THAT THE OIL PRESSURE INDICATION HAD FALLEN OUT OF THE GREEN ARC AND REMAINED LOW UNTIL THE AIRCRAFT WAS ABLE TO RETURN TO BASE.  ONCE THE AIRCRAFT HAD RETURNED AND WAS INSPECTED MY MAINTENANCE, IT WAS DETERMINED THAT THERE WAS A SIGNIFICANT OIL LEAK.  FURTHER INVESTIGATION REVEALED THAT THE OIL COOLER HOSE HAD A PUNCTURE AND THAT WAS THE LIKELY CAUSE OF THE FAILURE.  THE ENGINE WAS REMOVED AND SENT OUT FOR BULK INSPECTION.  A REPLACEMENT ENGINE WAS INSTALLED ALONG WITH NEW OIL COOLER HOSES.  THE FAULTY HOSE WAS INSPECTED, TESTED AND RETURNED TO THE MANUFACTURER FOR ANALYSIS.
